MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.25/13; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.25/13; CORONARY DRUG-ELUTING STENT
Model Number 453931
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.The affected product was not returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted review, no manufacturing related root cause could be identified.The orsiro mission (us) was used after the use by date which is indicated on the product label and warned against in the ifu.It was confirmed that the use by date was not checked prior to the device introduction.From the event description, the procedure was reported to be successful, and the device performed as intended.This indicates that the des was intact at the time of use.Due to the material characteristics and the aging behavior, there is no significant decrease in product performance including drug stability up to 3 years and therefore, no increase in risk is to be expected if the device is used 59 days after its expiration date.Also, the sterility of the orsiro mission would not be compromised if the sterile barrier was maintained until unpackaging as the same packaging and sterilization is used for products with 3 years shelf life.
 
Event or Problem Description
On (b)(6) 2024, a lesion (90 percent stenosis degree) in a moderately tortuous segment of the medial om was treated.The affected product (expiry date 19 april 2024) was successfully implanted 59 days after the expiry date.It was noted that the circulator in the case did not check the expiration date.

Brand Name
ORSIRO MISSION (US) 2.25/13
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19651265
Report Number1028232-2024-03530
Device Sequence Number6586910
Product Code NIQ
UDI-Device Identifier07640130455870
UDI-Public(01)07640130455870(17)2404
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2024
Device Model Number453931
Device Catalogue NumberSEE MODEL NO.
Device Lot Number03227482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale